Alert archive / Indiana / Areal Flood Warnings in 2015

Areal Flood Warning 21, NWS Indianapolis, IN

June 26, 201515 counties in Indiana

NWS Indianapolis, IN issued this areal flood warning at Jun 26, 2015, 6:33 PM EDT for 15 counties in Indiana. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 6:33 PM EDT (22:33 UTC)
Expired
Jun 27, 2015, 12:30 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Boone County, IN, Clinton County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:05 PM EDTHEAVY RAIN 0.762 S Castleton, INRAIN FELL IN ABOUT 25 MINUTES. STANDING WATER ON THE ROADS. SOME WATER SLIGHTLY BACKING UP OUT OF DRAINAGE SEWERS.
Jun 26, 9:39 PM EDTHEAVY RAIN 1.86Westfield, INTOTAL SINCE 8 AM
Jun 26, 10:00 PM EDTFLOOD1 Wsw Cicero, INPONDING AND WATER RUNNING OVER COUNTY ROADWAYS. UP TO 1.5 FEET DEEP ON TOLL GATE ROAD AT 231ST STEET AND MORSE LANDING DRIVE INTERSECTIONS.
Jun 26, 10:47 PM EDTHEAVY RAIN 2.29Noblesville, IN
Jun 26, 10:47 PM EDTHEAVY RAIN 3.05Frankfort, IN3.05 INCHES TODAY WITH 2 INCHES IN HALF HOUR.
Jun 26, 11:59 PM EDTHEAVY RAIN 21 Sw Indianapolis Int'L, INSTORM TOTAL AT NWS INDIANAPOLIS.
Jun 26, 11:59 PM EDTHEAVY RAIN 2.25Frankfort, IN
Jun 27, 12:22 AM EDTFLASH FLOOD10 Ese Indianapolis, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WGUS43 KIND 262233
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT FRI JUN 26 2015

INC011-023-045-057-059-063-095-097-107-121-133-157-159-165-171-
270430-
/O.NEW.KIND.FA.W.0021.150626T2233Z-150627T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-CLINTON-FOUNTAIN-HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION-
MONTGOMERY-PARKE-PUTNAM-TIPPECANOE-TIPTON-VERMILLION-WARREN-
633 PM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLOOD WARNING FOR...
  BOONE COUNTY IN CENTRAL INDIANA...
  FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  HAMILTON COUNTY IN CENTRAL INDIANA...
  HENDRICKS COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...
  MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
  SOUTHEASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN CLINTON COUNTY IN CENTRAL INDIANA...
  SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN TIPTON COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
  WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...

* UNTIL 1230 AM EDT

* AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLOODING ACROSS THE WARNED AREA. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CRAWFORDSVILLE...FRANKFORT...INDIANAPOLIS...BEECH GROVE...
  BROWNSBURG...CARMEL...COVINGTON...DANVILLE...FISHERS...LAWRENCE...
  LEBANON...NEWPORT...NOBLESVILLE...PLAINFIELD...SOUTHPORT...
  SPEEDWAY...VEEDERSBURG...WILLIAMSPORT AND ZIONSVILLE.

THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 166.

THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 215.

THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 68 AND 97.

THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 5 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.

&&

LAT...LON 4041 8742 4024 8575 3970 8593 3970 8595
      3964 8595 3963 8608 3984 8747

$$

KOCH
1 follow-up statement
579 
WGUS83 KIND 270318
FLSIND

FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1118 PM EDT FRI JUN 26 2015

INC011-023-045-057-059-063-095-097-107-121-133-157-159-165-171-
270430-
/O.CON.KIND.FA.W.0021.000000T0000Z-150627T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-CLINTON-FOUNTAIN-HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION-
MONTGOMERY-PARKE-PUTNAM-TIPPECANOE-TIPTON-VERMILLION-WARREN-
1118 PM EDT FRI JUN 26 2015

...FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN CLINTON...BOONE...
FOUNTAIN...HAMILTON...WESTERN HANCOCK...HENDRICKS...SOUTHWESTERN
MADISON...MARION...MONTGOMERY...NORTHERN PARKE...NORTHERN PUTNAM...
SOUTHERN TIPPECANOE...SOUTHERN TIPTON...NORTHEASTERN VERMILLION AND
SOUTHEASTERN WARREN COUNTIES UNTIL 1230 AM EDT...

AT 1115 PM EDT...RADAR WAS INDICATING HEAVY RAIN MOVING EAST OVER 
MUCH OF HAMILTON AND MARION COUNTIES. ANOTHER INCH OR SO COULD FALL 
IN THOSE COUNTIES THROUGH MIDNIGHT. OVER 3 INCHES OF RAIN HAS FALLEN 
TODAY OVER PARTS OF THE WARNED AREA. FLOODING OF ROADWAYS HAS BEEN 
REPORTED OVER PARTS OF THE WARNED AREA.    

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...FRANKFORT...INDIANAPOLIS...BEECH GROVE...
BROWNSBURG...CARMEL...COVINGTON...DANVILLE...FISHERS...LAWRENCE...
LEBANON...NEWPORT...NOBLESVILLE...PLAINFIELD...SOUTHPORT...
SPEEDWAY...VEEDERSBURG...WILLIAMSPORT AND ZIONSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

LAT...LON 4041 8742 4024 8575 3970 8593 3970 8595
      3964 8595 3963 8608 3984 8747

$$

KOCH

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 5:04 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 26, 5:04 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
504 PM EDT FRI JUN 26 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 155 PM EDT FRI JUN 26 2015

LOW PRESSURE OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH ACROSS
INDIANA TONIGHT AND EXIT THE STATE BY MID DAY SATURDAY. THIS WILL
RESULT IN RAINY WEATHER TONIGHT AND EARLY ON SATURDAY.

COOLER HIGH PRESSURE IS EXPECTED TO ARRIVE ON SATURDAY NIGHT AS
THE LOW DEPARTS TO THE EAST. THIS WILL RESULT IN A RETURN TO DRY
WEATHER THROUGH SUNDAY. A WARM FRONT IS EXPECTED TO PUSH IN TO THE
AREA ON SATURDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO
THE AREA AS THE NEW WORK WEEK BEGINS.

COOLER WEATHER WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR
MUCH OF NEXT WEEK AS AS NORTHERLY FLOW FROM CANADA IS
EXPECTED TO SPILL INTO THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 155 PM EDT FRI JUN 26 2015

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A BROAD AREA OF LOW
PRESSURE STRETCHING FROM CENTRAL ILLINOIS...SOUTHWEST TO OKLAHOMA.
A FRONTAL BOUNDARY WAS IN PLACE ACROSS CENTRAL INDIANA BETWEEN
CRAWFORDSVILLE AND LAFAYETTE TO SOUTH OF MUNCIE. RADAR SHOWS
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FEATURE.
FURTHERMORE RADAR SHOWING SIGNS OF MCV OVER CENTRAL ILLINOIS.
WATER VAPOR IMAGERY ALOFT CONTINUES TO SHOW A SHORT WAVE OVER
ILLINOIS AND WISCONSIN...PUSHING SE TOWARD INDIANA.

GFS AND NAM CONTINUE THE VERY FAVORABLE SET UP FOR PRECIPITATION
TONIGHT. THE UPPER SHORT WAVE IS EXPECTED TO PUSH ACROSS INDIANA
TONIGHT...PROVIDING FORCING AS THE SURFACE LOW IS EXPECTED TO
DEEPEN ACROSS SOUTHERN INDIANA. FORECAST SOUNDINGS SHOW DEEP
SATURATION WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AT
00Z. LOWER LEVEL Q VECTOR CONVERGENCE REMAINS FAVORABLE. TIME
HEIGHTS CONTINUE TO SHOW DEEP MOISTURE AND GOOD LIFT AVAILABLE.
THUS WILL CONTINUE ONGOING FLASH FLOOD WATCH AND CONTINUE 100
POPS...PARTICULARLY DURING THE FIRST FEW HOURS AFTER 00Z. PRECIP
INTENSITY SHOULD BEGIN TO DROP OFF AFTER 06Z AS THE SURFACE LOW
BEGINS TO PULL NORTHEAST AND BEST FORCING IS LOST. FORECAST
SOUNDINGS AT THAT TIME TREND TOWARD SOME DRIER AIR INTRUDING INTO
THE COLUMN. THUS WILL TREND TOWARD LESSER POPS OVERNIGHT AS THE
SYSTEM SLOWLY BEGINS TO DEPART...PARTICULARLY ACROSS THE WESTERN
PARTS OF THE FORECAST AREA.

AS FOR TEMPS WILL TREND LOWS TOWARD WET BULB TEMPS...WHICH WILL BE
WARMER THAN MAVMOS.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 155 PM EDT FRI JUN 26 2015

GFS AND NAM SUGGEST THE DEPARTING LOW WILL BE LINGERING ACROSS
OHIO ON SATURDAY MORNING. BROAD CYCLONIC SURFACE FLOW WILL BE IN
PLACE ACROSS CENTRAL INDIANA. TIME HEIGHT SECTIONS CONTINUE TO
SHOW PLENTIFUL LOWER AND MIDDLE LEVEL MOISTURE AVAILABLE...AS DO
THE FORECAST SOUNDING...PARTICULARLY ACROSS THE EASTERN PARTS OF
THE FORECAST AREA. MEANWHILE ALOFT...AN UPPER TROUGH LOOKS TO BE
IN PLACE ACROSS CENTRAL INDIANA. THUS WILL NEED TO CONTINUE SOME
POPS ON SATURDAY MORNING...WITH HIGHEST POPS EAST...CLOSEST TO THE
THE LOW AND LESSER POPS TO THE WEST. WITH WRAP AROUND FLOW
EXPECTED AT THIS POINT...HEAVY RAINS WILL NOT BE EXPECTED ON
SATURDAY. AS THE DAY PROGRESSES ON SATURDAY THE SURFACE LOW IS
EXPECTED TO DEPART FARTHER TO THE NORTHEAST...WHILE HIGH PRESSURE
OVER THE CENTRAL PLAINS BEGINS TO BUILD ACROSS WESTERN PARTS OF
THE STATE...PROVIDING SUBSIDENCE. THUS WILL TREND TOWARD A DRY
FORECAST IN THE AFTERNOON ACROSS MUCH OF THE FORECAST AREA...BUT
CLOUDS MAY LINGER DUE TO THE UPPER TROUGH ALOFT. WILL TREND HIGHS
ON SATURDAY COOLER THAN MAVMOS.

ON SATURDAY NIGHT AND SUNDAY...DRY WEATHER WILL BE EXPECTED AS
THE GFS AND NAM CONTINUE TO SUGGEST THE UPPER TROUGH EXITING TO
THE NORTHEAST AND WEAK RIDGING BUILDING ALOFT. MEANWHILE AT THE
SURFACE...HIGH PRESSURE SETTLES ACROSS THE OHIO VALLEY...AND
FORECAST SOUNDINGS DRY OUT AMID SUBSIDENCE. GIVEN THE COOLER
WESTERLY FLOW...WILL TREND LOW ON SATURDAY NIGHT CLOSE TO MAVMOS.
WITH FULL SUN EXPECTED SUNDAY...WILL ALSO TREND HIGHS CLOSE TO
MAVMOS FOR NOW.

GFS AND NAM SUGGEST ANOTHER SHORT WAVE APPROACHING FROM THE
NORTHWEST ON SUNDAY NIGHT INTO MONDAY AS A HIGHLY AMPLIFIED FLOW
ALOFT IS EXPECTED WITH STRONG RIDGING IN THE WESTERN UNITED STATES
AND A DEEPER TROUGH ACROSS THE EASTERN PARTS OF THE COUNTRY. AS
THIS FEATURE ARRIVES ON SUNDAY NIGHT...IT APPEARS TO ARRIVE WITH A
SURFACE TROUGH. GULF MOISTURE WILL BE CUT OFF WITH THIS ONE...THUS
ANY PRECIP WILL BE ON THE LIGHTER SIDE OF WHAT WE HAVE PREVIOUSLY
SEEN. WILL INCREASE CLOUDS AND INCLUDE POP CHANCES ON SUNDAY NIGHT
INTO MONDAY AS THIS TROUGHY PATTERN ALOFT AND THE SURFACE LOOKS TO
REMAINS. WILL TREND LOWS ON SUNDAY WARMER THAN MAVMOS AND HIGHS ON
MONDAY COOLER WITH EXPECTED CLOUDS AND PRECIP.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/...

ISSUED AT 223 PM EDT FRI JUN 26 2015

A BROAD UPPER LEVEL LOW CENTERED OVER EASTERN CANADA WILL RESULT
IN BELOW NORMAL TEMPERATURES AND RAIN CHANCES FOR THE ENTIRE
EXTENDED PERIOD. THIS PATTERN WAS CAPTURED WELL BY THE SUPERBLEND
INITIALIZATION...SO WILL NOT DIVERT FROM THOSE NUMBERS. AS WEAK
WAVES ROTATE THROUGH THE AFOREMENTIONED LOW...PRECIP CHANCES WILL
BE ENHANCED AT TIMES THROUGH THE PERIOD...ESPECIALLY ACROSS
SOUTHERN PORTIONS OF THE AREA ON WEDNESDAY NIGHT. LATEST
SUPERBLEND INITIALIZATION SEEMS TO BE PICKING UP ON THIS
ENHANCEMENT TOO BY BRINGING LIKELY POPS INTO THE FAR SOUTHWEST
COUNTIES.

&&

.AVIATION /DISCUSSION FOR THE 262100Z TAF ISSUANCE/...

ISSUED AT 504 PM EDT FRI JUN 26 2015

IMPROVED CONDITIONS AT ALL SITES AS AT LEASE SOME IMPROVEMENT HAS
BEEN SEEN FROM EARLIER IFR. KIND AND KHUF WILL SEE A BIT OF A BREAK
IN THE RAIN AND STORMS...BUT ENOUGH IS STILL AROUND THAT KEPT VCTS
GOING INTO THE EVENING. UPSTREAM OF KHUF SEE SOME MORE SCATTERED
STORM DEVELOPMENT AND PUT THIS IN A TEMPO GROUP ARRIVING AFTER 22Z.
KBMG STILL HAS SOME SCATTERED SHOWERS AROUND AND WITH THE
DEVELOPMENT SEEN UPSTREAM OF KHUF WILL LEAVE VCTS GOING THERE AS
WELL. MOST CEILINGS AROUND HAVE IMPROVED TO MVFR OR VFR AND WENT
THIS ROUTE WITH THE SITES. AT KLAF AND KIND CLOSER TO HEAVIER RAIN
POCKETS KEPT MVFR GOING. AT KHUF AND KBMG WENT VFR FOR A SHORT TIME
BEFORE BRINGING LOWER STUFF BACK IN. STILL EXPECT THUNDERSTORMS TO
BE GONE BY AROUND 0-2Z BUT WIDESPREAD RAIN TO CONTINUE INTO THE
NIGHT AND IFR CEILINGS TO RETURN. MVFR SHOULD RETURN AROUND MID
MORNING TOMORROW AS RAIN TAPERS OFF.

WINDS WILL GENERALLY HAVE AN EASTERLY COMPONENT AND ARE IN THE 5-10
KT RANGE. WINDS WILL SHIFT TO NORTHWEST AT END OF TAF
PERIOD...SUSTAINED AT 10 TO 12 KTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....TDUD
AVIATION...TDUD/CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 5:37 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
537 PM EDT FRI JUN 26 2015

INZ021-028>031-035>049-051>057-060>065-067>072-271000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
537 PM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: MORE THUNDERSTORMS WILL ROLL ACROSS THE AREA TONIGHT WITH
HEAVY RAIN AND FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT THROUGH 8 AM SATURDAY. STRONG TO SEVERE STORMS ARE
POSSIBLE. THE BEST CHANCE OF SEVERE WEATHER WILL BE SOUTH OF
INTERSTATE 70 AND ESPECIALLY SOUTH OF A WASHINGTON TO GREENSBURG
LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE
THREATS.

HAZARDS: TORRENTIAL RAINFALL AND FLASH FLOODING. DAMAGING
WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.

TIMING: TONIGHT.

DISCUSSION: SURFACE LOW PRESSURE WILL SLIDE EAST ALONG A STALLED
FRONT OVER SOUTHERN INDIANA TONIGHT AS AN UPPER LOW PIVOTS ACROSS
NORTHERN INDIANA. THESE FEATURES WILL INTERACT WITH DEEP MOISTURE
AND AN UNSTABLE ATMOSPHERE AND RESULT IN WIDESPREAD THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON SATURDAY. HOWEVER...THE
STORMS WILL BE ENDING FROM WEST TO EAST DURING THE AFTERNOON. MORE
STORMS WILL BE POSSIBLE NEXT WEEK AS ANOTHER FRONTAL SYSTEM MOVES
IN FROM THE NORTHWEST AND STALLS IN THE VICINITY. SEVERE WEATHER
OUTBREAKS ARE NOT EXPECTED AT THIS TIME.

DISCUSSION: ANOTHER FRONTAL SYSTEM AND UPPER AIR DISTURBANCES
ALONG WITH A MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE TO BRING
MORE THUNDERSTORMS TO CENTRAL INDIANA NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS AREAS MAINLY
SOUTH OF INTERSTATE 70.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Jun 26, 3:01 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            NOBLESVILLE             40.06N  86.03W
06/26/2015                   HAMILTON           IN   PUBLIC

            SIX INCHES OF STANDING WATER WAS ON THE ROAD IN
            SAGAMORE GOLF CLUB IN NOBLESVILLE.

&&

MRD
Local storm report, Jun 26, 3:34 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HEAVY RAIN       2 N ANDERSON            40.12N  85.69W
06/26/2015  M1.38 INCH       MADISON            IN   EMERGENCY MNGR

            AMOUNT FELL BETWEEN 205 PM AND 250 PM EDT 1.5 MILES
            NORTH OF DOWNTOWN

&&

BHH
Local storm report, Jun 26, 3:38 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HEAVY RAIN       FRANKFORT               40.28N  86.51W
06/26/2015  M2.30 INCH       CLINTON            IN   PUBLIC

            LARGE MAJORITY OF THIS FELL IN 20 MINUTES. MANY ROADS
            IN AREA ARE FLOODED.

&&

BHH
Local storm report, Jun 26, 3:41 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HEAVY RAIN       ALEXANDRIA              40.26N  85.68W
06/26/2015  M1.20 INCH       MADISON            IN   BROADCAST MEDIA

            1.2 INCHES IN 40 MINUTES

0334 PM     HEAVY RAIN       3 NW MUNCIE             40.23N  85.43W
06/26/2015  M2.56 INCH       DELAWARE           IN   BROADCAST MEDIA

            2.56 INCHES IN 45 MINUTES

&&

JP
Local storm report, Jun 26, 5:34 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
534 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       3 NE RUSHVILLE          39.65N  85.41W
06/26/2015  M2.25 INCH       RUSH               IN   TRAINED SPOTTER

            2.25 INCHES IN ABOUT THE LAST 3 HOURS

&&

CP
Local storm report, Jun 26, 6:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HEAVY RAIN       5 S COVINGTON           40.07N  87.39W
06/26/2015  M2.30 INCH       FOUNTAIN           IN   TRAINED SPOTTER

            TODAYS RAINFALL TOTAL AS OF 6 PM

&&

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:16 PM EDTSpecial Weather StatementINDMartin44 min
Jun 25, 10:44 PM EDTAreal Flood WarningINDDaviess, Greene6 hr
Jun 25, 10:59 PM EDTSpecial Weather StatementINDMartin46 min
Jun 25, 11:20 PM EDTSpecial Weather StatementINDSullivan40 min
Jun 25, 11:27 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin48 min
Jun 25, 11:47 PM EDTSevere Thunderstorm WarningINDDaviess, Martin28 min
Jun 26, 12:04 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin26 min
Jun 26, 12:14 AM EDTSevere Thunderstorm WarningINDMartin16 min
Jun 26, 3:17 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more24 hr
Jun 26, 12:09 PM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren3 hr
Jun 26, 12:15 PM EDTRiver Flood WarningINDHamilton, Madison3 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDHamilton, Marion4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White3 days
Jun 26, 12:21 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren6 hr
Jun 26, 1:12 PM EDTFlash Flood WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam5 hr
Jun 26, 1:16 PM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion6 hr
Jun 26, 1:24 PM EDTSpecial Weather StatementINDHamilton, Hancock, Marion36 min
Jun 26, 1:54 PM EDTFlash Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Rush and 1 more6 hr
Jun 26, 1:57 PM EDTSpecial Weather StatementINDHamilton, Hancock, Henry, Madison33 min
Jun 26, 3:00 PM EDTFlash Flood WarningINDDelaware, Madison, Randolph6 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDHenry, Rush, Shelby8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDShelby69 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDPutnam40 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby5 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDHancock7 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion30 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDDelaware, Madison44 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDMontgomery, Parke55 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDMarion41 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew66 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDOwen31 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDJohnson8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDBoone, Marion26 hr
Jun 26, 7:33 PM EDTAreal Flood WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more6 hr

Nearby

Areal Flood Warnings in Indiana, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.